# SDR N8UA10102009A

- Difficulty date: October 10, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Engine: Rroyce DART529
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

MX TEST FLIGHT, AFTER REPLACEMENT OF SUSPECT LEAKING RT GEARBOX (THIRD UNIT TO BE INSTALLED IN THE PROBLEM DIAGNOSIS).  (2) HOURS OUT, RT ENG GEARBOX LOW OIL PRESSURE WARNING LIGHT.  ACFT WAS DIRECTED TO RETURN TO DEPARTURE.  PROP WAS FEATHERED AND ENGINE SHUTDOWN.  FURTHER DIAGNOSIS AFTER LANDING DETERMINED THAT THE CAUSE WAS A BROKEN SEAL IN THE RT ENG HYD PUMP.  THIS BROKEN SEAL RESULTED IN GEARBOX OIL LEAKING INTO THE ENG DRAIN SYS AND SUBSEQUENTLY BEING BLOWN INTO THE GEARBOX AREA PROVIDING A FALSE INDICATION THAT THE GEARBOX ITSELF WAS LEAKING.  FURTHER OPERATIONS TESTING AND TEST FLIGHTS CONFIRMED THE PROBLEM WAS RESOLVED.
